Approximately two-dimensional harmonic ( p 1 , h 1 ) $(p_1},h_{1})$ - ( p 2 , h 2 ) $(p_2},h_{2})$ -convex functions and related integral inequalities

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1029-242X
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Approximately two-dimensional harmonic ( p 1 , h 1 ) $(p_1},h_{1})$ - ( p 2 , h 2 ) $(p_2},h_{2})$ -convex functions and related integral inequalities ; volume:2020 ; number:1 ; day:9 ; month:10 ; year:2020 ; pages:1-34 ; date:12.2020
Journal of inequalities and applications ; 2020, Heft 1 (9.10.2020), 1-34, 12.2020

Creator
Butt, Saad Ihsan
Kashuri, Artion
Nadeem, Muhammad
Aslam, Adnan
Gao, Wei
Contributor
SpringerLink (Online service)

DOI
10.1186/s13660-020-02495-6
URN
urn:nbn:de:101:1-2020112422441876231356
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:26 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Butt, Saad Ihsan
  • Kashuri, Artion
  • Nadeem, Muhammad
  • Aslam, Adnan
  • Gao, Wei
  • SpringerLink (Online service)

Other Objects (12)